# SDR A8OA201301300003

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N901EH
- Make and model: Gulstm G1159A
- Aircraft serial: 333
- Aircraft time: 12,432 hours, 8,965 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AFTER CRUISING FOR APPROX 1.5 HOURS THE CREW WITNESSED A LOUD CRACKING NOISE AND NOTICED THE PILOT SIDE, LT  WINDSHIELD HAD CRACKED.  THE WINDOW WAS SPIDERED VEINED WITH CRACKS COVERING THE ENTIRE SURFACE.  THE CREW DONNED OXYGEN MASKS TURNED ON SEAT BELT SIGN AND REQUESTED IMMEDIATE DECENT.  ONCE THE ACFT HAD DECENDED TO FL250 THE ACFT DIVERTED FROM ITS ORIGINAL DESTINATION AND LANDED SAFELY.
